# SDR AT0000011

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK ORDER 55311, SEVERAL PSU OXYGEN DOORS DID NOT DEPLOY WHEN SYSTEM WAS ACTIVATED.  SEVERAL OXYGEN MASKS WERE FOUND UNSERVICEABLE.  REPAIRED OR REPLACED THE AFFECTED PSU'S AND REPLACED ALL UNSERVICEABLE MASKS IAW EO 9-3520-29-E1461 REV A.
